# SDR FDEA201201310405

- Difficulty date: January 31, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 1681-1701
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR WEB HAS A ROW OF DOUBLE DRILLED HOLES AT BL 0,  STA 1681-1701.  REPAIRED FLOOR WEB IAW SRM 53-60-51 PAGE 201 FIG. 201.   MAJOR REPAIR.
